# SDR 08FDEA01159

- Difficulty date: March 27, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 19,674 hours, 10,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK NR 1 HAS 1 EA GOUGED SCALLOP BETWEEN FRAMES 48 AND 49 ACCOMPLISHED SEAT TRACK REPAIR IAW A300-600 SRM 53-10-16,FIG 201
